We report the case of a 62 years old man, hypertensive, treated with amlodipine + valsartan who complains about having presented pruritic violaceous macules on the back of hands, face and abdomen 24 hours after taking ibuprofen or paracetamol which lasted four weeks.
Patch test were performed with a battery of NSAIDs, ibuprofen 5% and acetaminophen 10% in vaseline in healthy skin, and ibuprofen and acetaminophen also in back of hands, with negative results.
Single-blind, placebo controlled oral challenge (SBPCOC) with acetaminophen was positive, reappearing the lesions on the back of hands at 45 minutes after administration of 500 mg (cumulative dose 1000 mg). SBPCOC with ibuprofen also was positive with lesions at two hours into the test (cumulative dose 600 mg).
Single-blind, placebo controlled oral challenge to therapeutic doses of aspirin (1000 mg) and metamizol (575 mg) was well tolerated
We present a case of fixed drug eruption by ibuprofen and acetaminophen with good tolerance to other groups of NSAIDs, diagnosted by controlled exposure test, having been negatived patch testing with them.